# SDR A6WA201140248

- Difficulty date: March 7, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 17,795 hours, 16,843 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(2) SCREW HOLES ON RT INBD FLAP L/E UNDER PANEL 684 JB ARE ELONGATED.  REPAIR HOLES (2EA) ON RT INBD FLAP L/E UNDER PANEL NR 684 JB IAW REO 601R-57-52-1685.
